Rotationally invariant hyperbolic waves

Moysey Brio, J. K. Hunter

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

We use weakly nonlinear asymptotics to derive a canonical asymptotic equation for rotationally invariant hyperbolic waves. The equation can include weak dissipative, dispersive, or diffractive effects. We give applications to equations from magnetohydrodynamics, elasticity, and viscoelasticity.

Original languageEnglish (US)
Pages (from-to)1037-1053
Number of pages17
JournalCommunications on Pure and Applied Mathematics
Volume43
Issue number8
DOIs
StatePublished - 1990

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Rotationally invariant hyperbolic waves'. Together they form a unique fingerprint.

  • Cite this